# SDR DALA2024030503012

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 1,305 hours, 163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 DOORS 1R 3R AND 3L ASSIST BOTTLES PRESSURE IN YELLOW BAND. CORRECTIVE ACTION: SERVICED DOORS 1R 3R AND 3L. REF A330 AMM 52-11 AND 52-22. (5744619)
